# SDR AU970817

- Difficulty date: June 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Robsin R22BETA
- Engine: Lyc O320B2C
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gear
- Part number: 2222
- Condition: Faulty
- Location: M/R Gearbox
- Component: Robsin
- Stage of operation: IN
- Nature of condition: O, J
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN ROTOR TRANSMISSION GEAR FAULTY - METAL CONTAMINATION OF CHIP DETECTOR
